# SDR IPXA2016102709939

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 30,159 hours, 20,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misrouted
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A, EMER DECENT REELS CABLES IMPROPERLY ROUTED BACKWARDS.  REROUTED CABLES PER AMM 25-61-02-201.
